# SDR SWAA2024100432795

- Difficulty date: August 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLR INTERCOSTAL TO FRAME ATTACH ANGLE AT STA 312 AND RBL 31 MISSING FASTENERS<[01] INSTALLED (6) EACH FASTENERS AT CABIN FLOOR INTERCOASTAL TO FRAME ATTACH ANGLE AT STA 312 AND RBL 31 REF SRM 51-40-02-0G-0 AND DWG  141A5400;[02] VERIFIED STEP 1
